# SDR UIEA2019072804880

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,161 hours, 16,934 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 2780536
- Part serial: 2315
- Condition: Malfunctioned
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CGO FLOOR OVHT" EICAS MSG. ( TRANSFER TO MDDR 115336 IAW DDG 21-40-01-01.  LP 1073583 - M2: REMOVED AND REPLACED VALVE ASSY - CARGO HEAT (V-89) IAW AMM 21-43-01. OPS TEST OK, FWD CARGO HEAT SHUTOFF VALVE (V-89). CLEARED MDDR #115336. PLACARD REMOVED AND MCC NOTIFIED. )
